# SDR AALA201802059036

- Difficulty date: February 2, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRAZING IN EMERGENCY EXIT DOOR WINDOW PANES L3 IN PASSENGER CABIN. REPLACED WINDOW PANES ON EMERGENCY EXIT DOOR L3 IN PASSENGER CABIN PER AMM 56-31-11-400-801-A.
